# SDR SWIA2025121900823

- Difficulty date: August 23, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK CHAFED ON TRAILING EDGE AT RWS 45.0 FROM CONTACT WITH PANEL 193AB.  REPAIRED THE RT LOWER WING PLANK IAW REO 601R-57-21-880 REV-D.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
